In my opinion, YES! I've been using only 5 units of Tresiba a day, and started it about 3 months ago. Since then, I have been having hot flashes and nights sweats. (I'll be 48 next month, and I went through menopause 8 years ago, so I know it's not that.) The other things I've been experiencing - I've always been very thin. I seem to be gaining weight like crazy around my mid section and thigh areas, and lately after I use it, I find I'm getting terrible brain fog, very sensitive, agitated... like I'm losing my mind. Thankfully I have an appointment with my doctor in 2 weeks. I'm really hoping we can figure something else out because I can't take this anymore. I hope that helped!
- Tresiba Information for Consumers
- Tresiba Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tresiba (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2012 • 2 answers
Posted 31 Jul 2013 • 1 answer
Posted 26 Sep 2013 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 17 Jun 2014 • 1 answer